Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2007 (2007), Article ID 32345, 4 pages
Research Article

Derivation of Conditions for the Normal Gain Behavior of Conical Horns

Faculty of Engineering and Computer Science, The University of Nottingham Malaysia Campus, Jalan Broga, Semenyih, Selangor Darul Ehsan 43500, Malaysia

Received 12 January 2007; Revised 23 May 2007; Accepted 3 November 2007

Academic Editor: Deb Chatterjee

Copyright © 2007 Chin Yeng Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. L. Stutzman and G. A. Thiele, Antenna Theory and Design, John Wiley & Sons, New York, NY, USA, 2nd edition, 1998.
  2. K. T. Selvan, “Derivation of a condition for the normal gain behavior of pyramidal horns,” IEEE Transactions on Antennas and Propagation, vol. 48, no. 11, pp. 1782–1784, 2000. View at Publisher · View at Google Scholar
  3. C. Y. Tan and K. T. Selvan, “An improved approximate gain formula for conical horn,” Microwave and Optical Technology Letters, vol. 49, no. 4, pp. 971–973, 2007. View at Publisher · View at Google Scholar
  4. C. A. Balanis, Antenna Theory: Analysis and Design, John Wiley & Sons, Hoboken, NJ, USA, 3rd edition, 2005.
  5. M. Abramowitz and I. A. Stegun, Eds., Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, Dover, New York, NY, USA, 1977.